CSpace

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
h(h)over-cap-transforms of Positivity Preserving Semigroups and Associated Markov Processes 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 2, 页码: 369-376
Authors:  Han, Xin Fang;  Ma, Zhi-Ming;  Sun, Wei
Favorite  |  View/Download:107/0  |  Submit date:2018/07/30
h(h)over-cap-transform  positivity preserving semigroup  positivity preserving coercive form  Markov process  weak duality